Results 1 to 8 of 8
Like Tree11Likes
  • 3 Post By Sunny mom
  • 1 Post By Char123
  • 2 Post By mottam
  • 1 Post By JayOmatic
  • 3 Post By Sunny mom
  • 1 Post By mottam
Burning in my stomach...day 3
  1. #1
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default Burning in my stomach...day 3

    Does anyone else have that empty burning feeling....like your hungry but cant really eat?

  2. #2
    Sunny mom is offline Member
    Join Date
    Jun 2012
    Location
    Virginia
    Posts
    179

    Default

    I never had a burning feeling, but I did have an empty, sort of, off, feel, in my stomach when i was W/D...hard to explain, and it wasn't painful, but it was very nagging. Every now and then I will sense that feeling again, I think of it as the addict in me whispering to me...I just laugh at it when it comes on and tell it to eff off!
    JayOmatic, MP5 and LovesAnimals like this.

  3. #3
    Char123 is offline Junior Member
    Join Date
    Aug 2012
    Posts
    35

    Default

    I had that hungry nagging feeling that made me crave hydrocodone during and right after withdrawals. It's been about a month and I don't get it anymore (thankfully). Sounds like its a normal withdrawal symptom and for me it did go away after a few weeks of being clean.
    JayOmatic likes this.

  4. #4
    mottam is offline Advanced Member
    Join Date
    Jul 2009
    Location
    NorthEast
    Posts
    1,535

    Default

    J-matic:
    I recall being hungry during w/d, having a "burning-type" pain in my front abdomen area, and also pains in both my sides. Hungry - but could not eat
    If you are drinking alcohol to "help" ease w/d - that would expalin it. But you don't seem to be drinking - thank God.
    I am not a doctor, so I will only share my expereince w/ you: Try some benign type foods, like applesauce, rice, bananas, etc. Those pains may simply be from w/d. However....

    ... it is always a suggestion from me that whenever in any doubt during w/d, consult with medical professionals ASAP. Call you doc - get checked out. Maybe they will run a CBC, ultrasound - whatever the doc says.
    Working w/ a doctor during w/d, to me, is always the best approach, as you don't want to make a bad situation worse. Sometimes this is not an option for people. To me, if I had enough money to buy drugs, then I could scrounge up enough money to see a doc (if necessary) for something as important as your health in recovery.

    The mind will trick your body during w/d, so that using seems like the option to feel better - be aware.

    It is always better to error on the side of caution, rule out any serious medical issue, understand it is your disease trying to get you back in, and fight through to get to the other side.

    Sorry for the long-winded response. Just want to offer my experience with you. During my w/d, so many crazy things went on with my mind and body. I worked with my doc. Doing this allowed me to understand my physical condition. NA helped me to understand my mental condition.

    Best of luck.

    Kindest Regards.
    mottam
    Comeback Kid and JayOmatic like this.
    Persistency is consistency

  5. #5
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default

    Quote Originally Posted by mottam View Post
    J-matic:
    I recall being hungry during w/d, having a "burning-type" pain in my front abdomen area, and also pains in both my sides. Hungry - but could not eat
    If you are drinking alcohol to "help" ease w/d - that would expalin it. But you don't seem to be drinking - thank God.
    I am not a doctor, so I will only share my expereince w/ you: Try some benign type foods, like applesauce, rice, bananas, etc. Those pains may simply be from w/d. However....

    ... it is always a suggestion from me that whenever in any doubt during w/d, consult with medical professionals ASAP. Call you doc - get checked out. Maybe they will run a CBC, ultrasound - whatever the doc says.
    Working w/ a doctor during w/d, to me, is always the best approach, as you don't want to make a bad situation worse. Sometimes this is not an option for people. To me, if I had enough money to buy drugs, then I could scrounge up enough money to see a doc (if necessary) for something as important as your health in recovery.

    The mind will trick your body during w/d, so that using seems like the option to feel better - be aware.

    It is always better to error on the side of caution, rule out any serious medical issue, understand it is your disease trying to get you back in, and fight through to get to the other side.

    Sorry for the long-winded response. Just want to offer my experience with you. During my w/d, so many crazy things went on with my mind and body. I worked with my doc. Doing this allowed me to understand my physical condition. NA helped me to understand my mental condition.

    Best of luck.

    Kindest Regards.
    mottam
    Thanks everyone. I have not had any alcohol since the first day. I may have a few drinks if it gets bad. I used to do just that when I would run out of pills.

    Ya know what....for some reason just the thought of swallowing another Oxycodone now just makes me nauseous. I just freekin hate them now. Just thinking how many weeks that I have suffered the addiction and constant up/down/withdrawl every month....EVERY SINGLE MONTH! Seems like I was always in some kind of either withdrawl or sweating high all the time. Its making me despise the evil pills that have wrecked my life and caused so much dispare and wore my health down to poor condition. I really am DONE! Im gonna call the doc and tell him that I have tapered down and am seeking a non narcotic answer for my pain.

    11 years of evil methadone and oxycodone....prolly the last 7 years when I could have done without them.
    I guess Im just rambling on about whats on my mind. Im sure the stomach thing will pass. And I have been doing alot of praying for help.

    Thanks to all who are helping others here on the forum. The replys to the posts help....makes me feel like we are all here togather struggling with it. I tell my freind about how horrible I feel and he says he understands and I am like....no...no...you dont really get it....unless you have been where I am there is no way you could understand the depression hoplessness and dispair that races through my head. But all of you here know exactly. I have reached the end of my rope....there is no more wanting anything except to get through these long days of withdrawl so I can get my old life back...if its not too late.

    OK...rant over....I feel better
    Comeback Kid likes this.

  6. #6
    Sunny mom is offline Member
    Join Date
    Jun 2012
    Location
    Virginia
    Posts
    179

    Default

    Jay, I'm glad you're here, so many great people here to lend support...even when we have sympathetic friends and family, you're right, they just can't really relate...my husband was awesome during my W/D...he expected nothing from me during my withdrawal, just allowed me to get through it however I needed to. But he still couldn't relate to or understand why I was so stressed about it. We ALL get what you're going through! If you get any other weird symptoms (which usually end up bei g what many of us have gone through!), just post about it. As Mottam said, it might be a good idea to get checked out by a doctor if you think something might be a real health concern. Oh boy, as Mottam mentioned, I know my mind really tricked me, and it still sometimes does try...if I'm stressed about something, I will feel a pain in my neck...when I was using my DOC, that pain would result in me taking my Tramadol! Now, I either ignore it, or laugh at it...I know exactly what my body is doing! You are doing great, keep up the good work and keep on posting!
    toni.s., Char123 and winged eagle like this.

  7. #7
    mottam is offline Advanced Member
    Join Date
    Jul 2009
    Location
    NorthEast
    Posts
    1,535

    Default

    Quote Originally Posted by JayOmatic View Post
    I may have a I have reached the end of my rope....there is no more wanting anything except to get through these long days of withdrawl so I can get my old life back...if its not too late.

    OK...rant over....I feel better
    J-matic: It's never too late - you can have your old life back; have a new fantastic life. You have experienced what a good life is (no drugs), and what a miserable life is (drugs). Work through your w/d symptoms - they will end.
    From my expereince - you cannot let it end there - or that miserable life can and will return. I need to work on myself, everyday, to ensure I stay clean, just for that day.

    Please consider taking some positive actions to ensure you stay clean and happy, some form of a support group/network. Everyone on this forum wants to see you succeed and be happy.

    Keep up the good fight.

    Kindest Regards.
    mottam
    Sunny mom likes this.
    Persistency is consistency

  8. #8
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default

    Thanks everybody. Today is like day 4 or 5. I cant remember what day my last pills were. Thu or friday last week. Today I look like death. My eyes have circles around them huge. Is this normal?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22